# SDR DL767953201

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480120
- Condition: Shattered
- Location: Flt Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FIRST OFFICER'S NR 1 WINDSHIELD SHATTERED, LANDED MCO.  REPLACED WINDOW AND CONTROLLER, GROUND OPERATION NORMAL.
